# SDR SWAA107882

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 79,105 hours, 72,869 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 2802013
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

NO L/E DEVICES DURING LANDING CONFIGURATION.  REMOVED AND REPLACED BOTH L/E DEVICES HYD FUSES PER MM.
